# SDR AALA202510091036

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 45,594 hours, 19,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR BOTH SIDES IN BACK OF AIRCRAFT REALLY TIGHT. ADJUSTED GIRT BAR RETAINER CLIPS ON BOTH L2 (AALA202510091565) AND R2 (AALA202510091036) DOORS. OPERATIONAL CHECK GOOD. PER AMM 25-61-01.
